The norm of minimal polynomials on several intervals

Totik, Vilmos: The norm of minimal polynomials on several intervals.
Journal of Approximation Theory, 163 (6). pp. 738-746. ISSN 0021-9045 (2011)

[img]
Preview
Text
Franz.pdf - Submitted Version

Download (143kB) | Preview
Item Type: Article
Journal or Publication Title: Journal of Approximation Theory
Date: 2011
Volume: 163
Number: 6
Page Range: pp. 738-746
ISSN: 0021-9045
Publisher: Academic Press Inc.
Faculty: Faculty of Science and Informatics
Department: MTA-SZTE Analízis és Sztochasztika Kutatócsoport
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 1816518
DOI id: https://doi.org/10.1016/j.jat.2010.07.002
Date Deposited: 2014. Sep. 09. 09:37
Last Modified: 2019. Feb. 18. 15:03
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/4417
Web of Science® Times Cited: 9 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year